I have been prescribed Viibryd for anxiety and insomnia. My doctor said there were almost no side effects to this medication. I have researched it and noticed that insomnia comes up as a side effect. Can I get some feedback?
Does Viibryd help insomnia?
Question posted by Suzanne1234 on 7 Nov 2021
Last updated on 7 November 2021 by WildcatVet
The side effects can go either way and they affect a small number of people starting an antidepressant:
Common (1% to 10% of users): Insomnia
Common (1% to 10%): Sedation, somnolence
Side effects generally resolve within days to a week or so and usually subside as the days go by. Ultimately, by relieving your anxiety and insomnia they should go away with continued use. Most people begin to feel significant improvement in the first couple of weeks but it may take 4-8 weeks to feel the full benefit of the medication.
Best regards and I hope you're feeling better quickly.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.